just started using injection, usp twice a day for 3 weeks
30 Jul 2011
Alcohol will not diminish the effectiveness of Vancomycin.
However alcohol can cause similar side effects, such as stomach upset, dizziness and drowsiness and when you combine the two these side effects may increase.
Alcohol can also reduce your energy and delay how quickly you recover from illness. It may be best to avoid alcohol until you have finished your antibiotics and are feeling better.
- Vancomycin Information for Consumers
- Vancomycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vancomycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My mother is 80 years old, has pneumonia and is being treated with Vancomycin. She recently had a stroke that left her with partial paralysis on the ...
1 answer • 26 Aug 2009
... tablets to help clean my blood. How much longer before I feel better?
1 answer • 23 Feb 2010
My father has been on vancomycin every other day through an iv for two months. He lost 50 lbs because the vanco leaves a metalic taste in his mouth. ...
1 answer • 29 Jun 2010
Vancomycin - I'm onDay 6 of Vanco 4x's per day. Day 3 I started having normal stools. Today, Day 6,?
... I had one normal stool followed by one with loose bowels, and a third one like diarrhea. Does this happen to anyone else? Could it have been the ...
1 answer • 1 Feb 2012
I am working as Pediatric nurse and My consultant prescribed Inj Vancomycin to a 7 y/0 female with Pneumonia and Upper GI Bleeding, can I administer ...
1 answer • 16 Nov 2014